Aa
A
A
Close
Avatar universal
not sure whats wrong...
Hi there,

I have stopped my 3 month contraception last year October,  havent bled at all as yet. I have been sexually active

I have since gained weight, have this weird cramps. I get the cramps all over in the abdominal area... sometimes I get bad stabbing pains... sometimes its mild.  Occurs atleast twice or more a day plus I have a weird sensation in my stomach.

I am not constipated,  I go every day to the toilet, sometimes twice a day. I urinate often as I drink lots of fluids. Sometimes even wake up in the middle of the night to urinate

I have found that I feel more tired every day, I practically slept the whole day on the weekend. I feel constantly bloated as well.

I am not on any medication.

Please help.
Discussion is closed
Cancel
0 Answers
0 Answers
Page 1 of 1
You must join this user group in order to participate in this discussion.
A
A